# SDR DLL10962259

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1647070
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON SUPPORT UPPER RIB CAP AT IWS 529-555 HAS A CRACKED CASTELLATION.  THE DAMAGE WAS CUT OUT AND REPLACED.
